# SDR HEEA0012119

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 1,081 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS DRILL HOLE IN THE SPAR FROM BELL.  AFTER CLEANING THE CORROSION IN THE DRILL MARK IN THE SPAR, THE SPAR MEASURED ONLY .092" WHICH IS BELOW THE ALLOWABLE LIMIT. BLADE
